# SDR SWIA202157166

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING SLAT TRACK 1-2 HAS CORROSION ON LOWER FACE   (C-CHECK RO 4/1/2021)    REMOVED CORROSION ON RH WING SLAT TRACK 1-2, WITHIN LIMITS AND COMPLIED WITH MHI REO 670-57-42-1018 REV-- DATED 2021-02-21. RIGGING OF THE SLATS AND SLAT DISCONNECT SENSOR ARE GOOD REF CRJ 700 AMM TASK 27-81-00-820-801-A02 AND CRJ 700 AMM TASK 27-81-39-820-801-A01. ALL CHECKS GOOD. CW 51-900-1002-SKY
